# SDR SIMA200332703

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SEAT TRACK WOULD NOT LOCK.  MAINTENANCE REMVOED AND LUBRICATED THE LT AND RT LOCKING PINS AND LUBRICATED THE PIN SHAFTS.  THE PINS WERE REINSTALLED IAW WORK CARD 25-200-07.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
